# SDR CA991028038

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: 1582113101
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION LIFT TORQUE TUBES, FOUND CRACKED NEAR ENDS.  FLEET CAMPAIGN INITIATED.
